# SDR A6WA200840094

- Difficulty date: February 12, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 12,335 hours, 11,323 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON REAR PRESSURE BULKHEAD WEB FS 621.00, WL 106.17, LBL 36.00 (LINTEL ATTACHMENT FITTING).  (K)  REPAIRED REAR PRESSURE BULKHEAD IAW REO 601R-53-61-1230 REV D.  (M)
